Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1983, Volume 56, Number 2, Pages 180–191 (Mi tmf2203)  

This article is cited in 6 scientific papers (total in 6 papers)

Bäcklund transformation for the Liouville equation and gauge conditions in the theory of a relativistic string

B. M. Barbashov, V. V. Nesterenko
Full-text PDF (680 kB) Citations (6)
References:
Abstract: It is shown that the gauge conditions in the theory of a relativistic string, which make it possible to replace the nonlinear Liouville equation by the d'Alembert equation, are a direct consequence of the Bäcklund transformation relating the solutions of these equations. A purely geometrical derivation is given of the Bäcklund transformations for the Liouville equation. A classical theory of a relativistic string is constructed in the t=τ gauge using the moving frame formalism and exterior differential forms in the theory of surfaces. The moving frame on the string trajectory is chosen in a special way. As a result, the theory of a string in fourdimensional space-time reduces to the d'Alembert equation for a single scalar function.
Received: 18.06.1982
English version:
Theoretical and Mathematical Physics, 1983, Volume 56, Issue 2, Pages 752–760
DOI: https://doi.org/10.1007/BF01016816
Bibliographic databases:
Language: Russian
Citation: B. M. Barbashov, V. V. Nesterenko, “Bäcklund transformation for the Liouville equation and gauge conditions in the theory of a relativistic string”, TMF, 56:2 (1983), 180–191; Theoret. and Math. Phys., 56:2 (1983), 752–760
Citation in format AMSBIB
\Bibitem{BarNes83}
\by B.~M.~Barbashov, V.~V.~Nesterenko
\paper B\"acklund transformation for the Liouville equation and gauge conditions in the theory of a~relativistic string
\jour TMF
\yr 1983
\vol 56
\issue 2
\pages 180--191
\mathnet{http://mi.mathnet.ru/tmf2203}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=718096}
\zmath{https://zbmath.org/?q=an:0536.58035|0551.58037}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 56
\issue 2
\pages 752--760
\crossref{https://doi.org/10.1007/BF01016816}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1983SG66600003}
Linking options:
  • https://www.mathnet.ru/eng/tmf2203
  • https://www.mathnet.ru/eng/tmf/v56/i2/p180
  • This publication is cited in the following 6 articles:
    1. T. V. Redkina, O. V. Novikova, “Preobrazovaniya Beklunda dlya uravnenii Liuvillya s pokazatelnoi nelineinostyu”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2020, no. 3, 39–53  mathnet  crossref
    2. T. V. Redkina, O. V. Novikova, “Primenenie differentsialnykh svyazei Beklunda dlya postroeniya tochnykh reshenii nelineinykh giperbolicheskikh uravnenii”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2020, no. 3, 54–67  mathnet  crossref
    3. Redkina, Zakinyan, Zakinyan, Surneva, Yanovskaya, “Bäcklund Transformations for Nonlinear Differential Equations and Systems”, Axioms, 8:2 (2019), 45  crossref
    4. Christian R. Preitschopf, Charles B. Thorn, “Action principle for subcritical string fields”, Nuclear Physics B, 349:1 (1991), 132  crossref
    5. Charles B. Thorn, “Subcritical dual models as subcritical strings”, Physics Letters B, 242:3-4 (1990), 364  crossref
    6. Kozo Kobayashi, “World surfaces of the conformal anomaly of the dual string”, Phys. Rev. D, 37:12 (1988), 3754  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:484
    Full-text PDF :173
    References:69
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025